T39
T39: Poisoning by, adverse effect of and underdosing of nonopioid analgesics, antipyretics and antirheumatics
Non-billable headerICD-10-CM
T39 is a non-billable header ICD-10-CM code for poisoning by, adverse effect of and underdosing of nonopioid analgesics, antipyretics and antirheumatics. It cannot be billed on its own: choose one of the more specific child codes below. This code also requires a 7th character before it is complete.
This code requires a 7th character
The appropriate 7th character is to be added to each code from category T39
- A
- initial encounter
- D
- subsequent encounter
- S
- sequela
Other codes that can never be billed with T39
Their own Excludes1 notes name this code, so the conflict is not listed above.
- T39.4Poisoning by, adverse effect of and underdosing of antirheumatics, not elsewhere classified
Risk adjustment
No CMS-HCC V28 category: this code does not change a RAF score.
Code history
Unchanged in every release from FY2024 to FY2027.
Code to one of these instead T39
7 child codes. Green means billable.
- T39.0Poisoning by, adverse effect of and underdosing of salicylates
- T39.1Poisoning by, adverse effect of and underdosing of 4-Aminophenol derivatives
- T39.2Poisoning by, adverse effect of and underdosing of pyrazolone derivatives
- T39.3Poisoning by, adverse effect of and underdosing of other nonsteroidal anti-inflammatory drugs [NSAID]
- T39.4Poisoning by, adverse effect of and underdosing of antirheumatics, not elsewhere classified
- T39.8Poisoning by, adverse effect of and underdosing of other nonopioid analgesics and antipyretics, not elsewhere classified
- T39.9Poisoning by, adverse effect of and underdosing of unspecified nonopioid analgesic, antipyretic and antirheumatic